# SDR HEEA083129

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 11,911 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011105001
- Part serial: RXFS6951
- Condition: Worn
- Location: P/C Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED MAIN ROTOR PITCH CONTROL LINK UPPER TRUNNION BEARING WORN. SCRAPPED.
